# SDR DALA2021090305199

- Difficulty date: August 20, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 136,281 hours, 19,577 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 DURING SVC CK, FOUND LFT MLG FWD JURY STRUT SPRING MISSING. CORRECTIVE ACTION: C/W SECTION 1 TIME-LIMITED REPAIR INSTRUCTIONS ERA 593620-14 REV ORG. INSTALLED NEW FWD JURY STRUT SPRING TO LFT MLG PER B767 AMM 32-32 AND C/W ERA 593650-14 REPAIR INSTRUCTIONS SECT. III. (7984759)
